# SDR SWAA2023020899144

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 26,366 hours, 12,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT MULTIPLE EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED AFT L/H EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD
